It is currently Sat Aug 19, 2017 7:25 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
 Post subject: Super Sleepy??
PostPosted: Mon Mar 14, 2011 7:13 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Sun Mar 06, 2011 10:48 pm
Posts: 65
Location: South Jersey
So I have been on Suboxone now for about 6 days and this is my first time on Suboxone ever. Before getting on the Suboxone i was taking about 40-50mg of Percocet 2xs a day for several months and had been taking some form of narcotic daily not quite that high of a dose but for several years. :shock: I was Inducted at 8mg and felt wonderful, :D so doc put me on 8mg am and 8mg pm, and first few days was consistantly great :D but on Friday after i told him that that dosage wasnt completely controlling the pain i have from a double herniation in my neck :( he added a mid day 4mg dose which was fine the first day however i have felt super sleepy both yesterday and today with alot less energy. :oops: I feel like ive been sleeping all day and feel alittle bit agitated both yesterday and today? :oops: What do you guys think it could be? Do you think that the extra 4mgs is just too much for me? Do u think that my pain was still so high just because i might have still been having some symptoms of withdrawl? And do u think i should cut out that mid day 4mg dose? or do u think i should keep it and cut my pm dose down to 4mgs because ive also been having some wiked insomnia since strarting the Suboxone? :shock:

_________________
~The Heart Can Heal While Earthbound...The Soul Can Only Heal From Home.~ *MYSTERIVAMP*


Top
 Profile  
 
 Post subject: Being Sleepy
PostPosted: Mon Mar 14, 2011 10:50 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2801
Location: Southwest
Certain people get sleepy with Sub and I am one of those too. Most feel normal or even a little energized. In your situation dealing with pain, that poses a problem. It's my opinion only that being really sleepy might mean you're on too high a dose. But if you're taking it for pain then you'll end up needing a high dose.

Give it some time for your body to adjust, it's too early in the treatment to change radically. Follow your doctors advice and see if the sleepiness gets less after some time. It will be a balance of not giving you so much to be tired but enough to help with pain.

Good luck with that one. And Welcome to the Forum!


Top
 Profile  
 
 Post subject: Thanks alot Rule62
PostPosted: Mon Mar 14, 2011 11:09 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Sun Mar 06, 2011 10:48 pm
Posts: 65
Location: South Jersey
Thanks for your advice Rule62, you might be right about my body needing to adjust to the medicine and i know ill need to be on a higher dose to control my pain, the weird thing is the first few days i was on the Suboxone I had alot of energy from it wayyy more than usual and i was loving that, its just been the past 2 days that ive felt tired. Also I started taking my Suboxone the "typical" way the doctor directed under the tongue and let it disolve, but then lastnight i read on the forum someone wrote and Dr.Sub also second the advice to move it around the mouth and to "smear" the whole inside of my mouth gums, cheeks roof of my moth with the paste and let it absorb that way. So I tried that lastnight and with all 3 doses today. Do you think that could have something to do with me being so sleepy, he said it absorbs better and more quickly that way, do you think im absorbing too much of the medicine now by doing it the new way? :shock:

_________________
~The Heart Can Heal While Earthbound...The Soul Can Only Heal From Home.~ *MYSTERIVAMP*


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Tue Mar 15, 2011 8:13 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
I think you could be right in that you got better absorption and therefore got a larger dose the last couple of days. That combined with the additional 4 mg may have put you on too high a dose. Some people taking it for pain do dose 2-3 times a day. You might find 4 mg 3x a day could work for you. Especially if you continue using the maximum absorption method. Talk to your doctor and see how he feels about seeing what dose works best for you. Usually when people have that sleepiness it's often related to too high a dose - especially since he recently raised it. Also, since you're not stabilized on a consistent dose yet, that could also be contributing.

I hope you find what works for you soon.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Tue Mar 15, 2011 8:37 am 
Offline
Power Poster
Power Poster
User avatar

Joined: Sun Mar 06, 2011 10:48 pm
Posts: 65
Location: South Jersey
*HatMaker* Thanks again for thee advice you rock. im gonna try and break up my night dose into two 4mg doses, and go back ti letting it dissolve under my tongue.

_________________
~The Heart Can Heal While Earthbound...The Soul Can Only Heal From Home.~ *MYSTERIVAMP*


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group